English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nematic Order in Square Lattice Frustrated Ferromagnets

Shannon, N., Momoi, T., & Sindzingre, P. (2006). Nematic Order in Square Lattice Frustrated Ferromagnets. Physical Review Letters, 96(2): 027213, pp. 027213-1-027213-4. doi:10.1103/PhysRevLett.96.027213.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-2AB5-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-C02C-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Shannon, N.1, Author              
Momoi, T., Author
Sindzingre, P., Author
Affiliations:
1Max Planck Institute for Chemical Physics of Solids, Max Planck Society, ou_1863404              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 251023
DOI: 10.1103/PhysRevLett.96.027213
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 96 (2) Sequence Number: 027213 Start / End Page: 027213-1 - 027213-4 Identifier: -